# SDR UALA2012100305606

- Difficulty date: October 2, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 64,370 hours, 22,780 cycles
- Engine: Pwa PW2037
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 BOTTLE 40ABC PSI LOW REPLACED OXYGEN BOTTLE.
